# SDR ASOA201001756

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED CRACKED ANGLE, INSTALLED NEW ANGLE IAW SRM 51-42-06/-13/-15/-22.  REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
